Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Blow-analytic equivalence of two variable real analytic function germs

Authors: Satoshi Koike and Adam Parusinski
Journal: J. Algebraic Geom. 19 (2010), 439-472
Published electronically: December 1, 2009
MathSciNet review: 2629597
Full-text PDF

Abstract | References | Additional Information

Abstract: Blow-analytic equivalence is a notion for real analytic function germs, introduced by Tzee-Char Kuo in order to develop real analytic equisingularity theory. In this paper we give complete characterisations of blow-analytic equivalence in the two dimensional case, in terms of the real tree model for the arrangement of real parts of Newton-Puiseux roots and their Puiseux pairs, and in terms of minimal resolutions. These characterisations show that in the two dimensional case the blow-analytic equivalence is a natural analogue of topological equivalence of complex analytic function germs. Moreover, we show that in the two-dimensional case the blow-analytic equivalence can be made cascade, and hence satisfies several geometric properties. It preserves, for instance, the contact order of real analytic arcs.

In the general $ n$-dimensional case, we show that a singular real modification satisfies the arc-lifting property.

References [Enhancements On Off] (What's this?)

Additional Information

Satoshi Koike
Affiliation: Department of Mathematics, Hyogo University of Teacher Education, 942-1 Shimokume, Kato, Hyogo 673-1494, Japan

Adam Parusinski
Affiliation: Laboratoire Angevin de Recherche en Mathématiques, UMR 6093 du CNRS, Université d’Angers, 2, bd Lavoisier, 49045 Angers cedex, France
Address at time of publication: Laboratoire J. A. Dieudonné U.M.R. C.N.R.S. N 6621, Université de Nice Sophia-Antipolis, Parc Valrose 06108 Nice Cedex 02, France

Received by editor(s): April 1, 2008
Received by editor(s) in revised form: December 19, 2008
Published electronically: December 1, 2009
Additional Notes: This research was partially supported by the Grant-in-Aid for Scientific Research (No. 18540084) of the Ministry of Education, Science and Culture of Japan.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
AMS Website